RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 62, Issue 1  


On the structure of elliptic fields. II
V. A. Dem'yanenko
3
The best accuracy of reconstruction of finitely smooth functions from their values at a given number of points
S. N. Kudryavtsev
21
Smoothness of solutions of equations describing generalized Newtonian flows and estimates for the dimensions of their attractors
O. A. Ladyzhenskaya, G. A. Seregin
59
Birational automorphisms of algebraic threefolds with a pencil of Del Pezzo surfaces
A. V. Pukhlikov
123
On Frobenius traces
S. G. Tankeev
165
The best approximation to the operator of the second mixed derivative
O. A. Timoshin
201
A proof of the extended future tube conjecture
X.-Yu. Zhou
211
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019